# SDR ABXA20250411075

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,528 hours, 18,910 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WHILE STARTING #2 ENGINE ,#2 ENGINE START VALVE WILL NOT OPEN DURING START. A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C. MTX DEFERRED #2 START VALVE IAW MEL ABX-80-00-2-1.AC RELEASED NO ETOPS .AND RETURNED A/C TO SERVICE.
